# SDR MALA110195

- Difficulty date: August 10, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 9,189 hours, 5,927 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Coax
- Condition: Corroded
- Location: Tcas
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS OMNI DIRECTIONAL ANTENNA COAXIAL CABLE IS CORRODED.  REMOVED AND INSTALLED NEW CONNECTOR IAW ESPM 20-26-00.  PERFORMED OPS TEST OF THE TCAS IAW AMM 34-43-00-710-801 (A02).  OPS CHECKED GOOD.
